# SDR IXXA20200609022

- Difficulty date: May 28, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 74,868 hours, 21,649 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 313T3380444
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. UPON ACCOMPLISHMENT OF ATI-57-564-00-02.  INTERNAL - GENERAL VISUAL-LEFT AND RIGHT WING TRAILING EDGE SUPPORT STRUCTURE AND REAR SPAR WING TRAILING EDGE, THE FOLLOWING FINDINGS WERE NOTED:  AFT PYLON AREA WHERE PANEL 447DB ATTACHES - STIFFENER ON FORWARD SIDE OF WEB CRACKED ON INBOARD SIDE AT ATTACH FASTENERS. EXACT LOC ON AC: NAC WL 150 TO NAC CWL 130PANEL OB #2 PYLON REMOVED, REPAIR WASHER FABRICATED IAW BOEING DWG 313T2380 REV A, PART HEAT TREATED TO T42 IAW BAC5602 REV AG, PART ALODINED IAWB767 AMM 51-21-04 PRIMED IAW B767 AMM 51-24-21, INSTALLED STIFFENER AND OB PYLON. PANEL IAW B767 SRM 51-40-02 PAR 7, PRIMED FASTENERS IAW B767 AMM 51-24-21 TOP COAT APPLIED IAW AMM 51-24-22
